I was on Effexor XR for 6 months and I saw a dramatic change in my behaviors. I wanted to sleep all the time, and felt like I was numb to emotions. In June I was so busy I forgot to take the medication for 3 days in a row. I began throwing up, crying one minute, and screaming at people the next. When I am normally a pretty patient and easy going person. I looked up the withdrawl symptoms and come across this forum and I knew I had to get off this.
I went cold turkey and it was terrible. I sent my children to my moms house and just dealt with the symptoms. I nauseas, dizzy, had headaches for the first few 3 days. I couldn't move without the vertigo setting in. I got some draminine from the store and took lots of fish oil which helped alot. I was taking dramamine every 3 hours to keep the nausea away. Days 4-6 I had terrible brain zaps and out of body experiences. I felt like people were talking to me. I had sensations of people my forehead, nose, and neck but not one was near me. I felt like I could hear my brain working. I had ear ringing sensations. Day 6 I work up drenched in sweat at 3 am, and was throwing up. Day 7, I started to feel some clarity again.
I felt good for a week, but for the last two days I have been getting bouts of nausea, ear ringing, and headaches again. Has anyone had withdrawl symptoms return. I have been so emotional this week, crying at the drop of a hat and my thoughts/aniexty are through the roof. I thought i was through with this.but maybe not?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.